MathSciNet Relay Station
MathSciNet bibliographic data
MR1372537 46L50 (60B99)
Voiculescu, Dan Operations on certain non-commutative operator-valued random variables. Recent advances in operator algebras (Orléans, 1992). Astérisque No. 232 (1995), 243–275.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement